English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Error-correcting codes and phase transitions

Manin, Y. I., & Marcolli, M. (2011). Error-correcting codes and phase transitions. Mathematics in Computer Science, 5(2), 133-170. doi:10.1007/s11786-010-0031-8.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/21.11116/0000-0004-2001-6 Version Permalink: http://hdl.handle.net/21.11116/0000-0004-2002-5
Genre: Journal Article

Files

show Files
hide Files
:
manin_error_oa_2009.pdf (Any fulltext), 397KB
Name:
manin_error_oa_2009.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-

Locators

show

Creators

show
hide
 Creators:
Manin, Yuri I.1, Author              
Marcolli, Matilde1, Author              
Affiliations:
1Max Planck Institute for Mathematics, Max Planck Society, ou_3029201              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2011
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Mathematics in Computer Science
  Alternative Title : Math. Comput. Sci.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 5 (2) Sequence Number: - Start / End Page: 133 - 170 Identifier: -